<  Back to the Polytechnique Montréal portal

Items where Author is "Gauvin, Jacques"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: G | J | S
Number of items: 16.

G

Gauvin, J. (2001). Formulae for the sensitivity analysis of linear programming problems. In Lassonde, M. (ed.), Approximation, optimization and mathematical economics (117-120). External link

Gauvin, J. (1995). Leçons de programmation mathématique. Unavailable

Gauvin, J. (1994, June). Degeneracy, normality, stability in mathematical programming [Paper]. Recent developments in optimization, Dijon, France. External link

Gauvin, J. (1994). Theory of Nonconvex programming. [Théorie de la programmation mathématique non convexe]. Unavailable

Gauvin, J., & Janin, R. (1989). Directional Lipschitzian Optimal-Solutions and Directional Derivative for the Optimal Value Function in Nonlinear Mathematical Programming. Annales de l'Institut Henri Poincare, 6S, 305-324. External link

Gauvin, J., & Janin, R. (1988). Directional Behaviour of Optimal Solutions in Nonlinear Mathematical Programming. Mathematics of Operations Research, 13(4), 629-649. External link

Gauvin, J., Parent, P., & Savard, G. (1986). Répartition optimale de la puissance dans une centrale hydraulique à réserve pompée. RAIRO - Operations Research, 20(1), 1-18. External link

Gauvin, J. (1980). Shadow prices in nonconvex mathematical programming. Mathematical Programming, 19(1), 300-312. External link

Gauvin, J. (1979). The Generalized Gradient of a Marginal Function in Mathematical Programming. Mathematics of Operations Research, 4(4), 458-463. External link

Gauvin, J. (1977). The shadow prices in nonconvex mathematical programming. (Technical Report n° EP-R-77-37). Restricted access

Gauvin, J., & Tolle, J. W. (1975). Differential stability in nonlinear programming. (Technical Report n° EP-R-75-63). Restricted access

Gauvin, J. (1974). Directional derivatives for an extremal-value function. (Technical Report n° EP-R-74-43). Restricted access

J

Janin, R., & Gauvin, J. (1999). Lipschitz-Type Stability in Nonsmooth Convex Programs. SIAM Journal on Control and Optimization, 38(1), 124-137. External link

Janin, R., & Gauvin, J. (1995, January). Lipschitz dependence of the optimal solution to elementary convex programs [Paper]. 2nd Catalan Days on Applied Mathematics, Odeillo. Unavailable

Janin, R., & Gauvin, J. (1982). Directional derivative of the marginal function in nonlinear programming. (Technical Report n° EP-R-82-22). Restricted access

S

Savard, G., & Gauvin, J. (1994). Steepest descent direction for the nonlinear bilevel programming problem. Operations Research Letters, 15(5), 265-273. External link

List generated on: Sat Mar 2 09:20:58 2024 EST